I am currently taking Ziprasidone for DID and for Bipolar disorder. For the last six months, I have been experiencing several physical side effects such as muscle stiffness, facial twitches, and bad anxiety. It went worse, so that I chose to stop the medication and I was off for three weeks. Then, I had withdrawal side effects like losing track of time or dissociation and overall paranoia. However, since being on Ziprasidone again for four days my side effects are back and I do not know what to do. I do not know if I should quit it once and for all without ever going back or just keep taking it. I just do not know what to do.
I can understand your situation. You must continue your Ziprasidone and add a tablet of Pacitane (Trihexyphenidyl) 2 mg daily in the morning. It will subside your Ziprasidone side effects. You have antipsychotic-induced extrapyramidal symptoms (EPS).
So, it will subside by adding the above medication.
I hope that you get your answer.
Please let me know if you want some help.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. you are feeling stable for at least six months to a year, then you can try to cut down medication gradually. You can try tapering off the medication over a longer period of time to minimize the chances of withdrawal symptoms. Read full
.. is one of the best treatments for actively suicidal patients. It gives dramatic improvement to dying thoughts. As per my personal experience, it has more than 90 percent success rates in patients with suicidal thoughts. Read full
.. good that you are trying taper off Ativan (Lorazepam) as long term use is not advisable due to physical and psychological dependence. You have already managed to cut down from 2 mg daily to 1.5 mg daily which is a positive step forward. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.